(Note: the search results are based on claimed items)

Browse/Search Results:  1-2 of 2 Help

Selected(0)Clear Items/Page:    Sort:
由无穷个brown单驱动的随机微分方程解的存在唯一性 期刊论文
数学物理学报a辑, 2006, 卷号: 26, 期号: 6, 页码: 813
Authors:  曹桂兰;  何凯
Favorite  |  View/Download:30/0  |  Submit date:2020/01/10
Successive approximations of infinite dimensional SDEs with jump 期刊论文
STOCHASTICS AND DYNAMICS, 2005, 卷号: 5, 期号: 4, 页码: 609-619
Authors:  Cao, GL;  He, K;  Zhang, XC
Favorite  |  View/Download:46/0  |  Submit date:2018/07/30
successive approximations  non-Markovian  Poisson point process